DIMENSION ESTIMATE FOR A SET OBTAINED FROM A THREE-DIMENSIONAL NON-PERIODIC SELF-AFFINE TILING

Search this Article

Author(s)

    • SADAHIRO Taizo
    • DEPARTMENT OF ADMINISTRATION, PREFECTURAL UNIVERSITY OF KUMAMOTO

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(1), 83-92, 2001-07-01

References:  14

Codes

  • NII Article ID (NAID)
    10008799009
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top